Jump to content

Photo

What Are These Red Bumps And What Do I Do With Them?!

retin-a acne help clear accutane

No replies to this topic

#1 Pord

Pord

    Order and Progress

  • Veteran Members
  • Posts & Likes
    Posts: 406
    Likes: 2
About Me
  • Gender:Not Telling
  • Joined: 28-March 10

Posted 03 February 2012 - 07:27 AM

Hey,

So I have been using Retin-A for the past few months in an attempt to control my acne and to help with scars. It has been fine for the most part, except these red bumps that I have now on my skin. I think they are because of the Retin-A. It may be retinoid dermatitis, but I am not sure. – My problem is that when these “bumps” fall off they seem to be leaving small indents in my skin. Any thought on this? – The only reason that I am still using this stuff is because most everyone says that it gets worse before it gets better.

Thanks for the help!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users